| Model Number |
VTICM5_12.1 (-11.50/3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
4110: a lens work order search has been performed: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to reposition, remove, and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned, but this did not resolve the problem.The lens was later exchanged for a same size, different power lens and the problem was resolved.
Additional Manufacturer Narrative
10: returned product evaluation - the subject lens was received dry within a microcentrifuge tube.Visual inspection found no visual damage to the lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).